As we near the end of week one of the patch, I’ve got a few more observations to share.
It’s still stuck in place, but it does have a nasty ring of sticky crud around it. The manufacturers claim I should be able to gently rub that off with some baby oil after I put a new patch on somewhere else next week (never put the patch on the exact same spot two weeks in a row). It’s not something I’m really worrying about right now, because I have no desire to flash my hot, hot ass around. However if I did, the patch would suck. So a special note to Porn Stars, Strippers and other Adult Entertainers: avoid the patch.
Of much greater concern to me right now though – the side effects. The patient information insert claims that common side effects include nausea and headache, which should fade with time (how much time, they do not say). Well it took a few days for them to show up, but for the past 48 hours I’ve been living on advil and diet gingerale. I feel absolutely disgusting. Compounding the situation is my caffeine addiction, meaning I need to consume coffee on my nasty upset stomach – or risk the headache turning into a migraine.
My uterus is also not co-operating with the situation, twinging and offering up nearly continuous mild cramps (back and front) for the past couple days as well. Also, though it’s fairly mild, I do have IBS and any upset in the delicate balance of my bottom system throws the whole thing grossly out of whack. So while not everyone’s side-effect experience may not be this unpleasant, it’s safe to say I feel like absolute ass on a stick these days.
I’m willing to put up with this crud for exactly 3 weeks (and really, after 2 days it already feels like too long) – if my body won’t adjust after one cycle, forget this patch crap. I’ll be looking for something else.